EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1996, volume 61, articles 2

Asymmetric conservative processes with random rates pp. 181-204 Downloads
I. Benjamini, P. A. Ferrari and C. Landim
Quantum operators in classical probability theory: I. "Quantum spin" techniques and the exclusion model of diffusion pp. 205-221 Downloads
Peter Lloyd, Aidan Sudbury and Peter Donnelly
Stochastic dynamics for an infinite system of random closed strings: A Gibbsian point of view pp. 223-248 Downloads
Yu. G. Kondratiev, S. Roelly and H. Zessin
A nonstandard form of the rate function for the occupation measure of a Markov chain pp. 249-261 Downloads
Paul Dupuis and Ofer Zeitouni
Moderate deviations for martingales and mixing random processes pp. 263-275 Downloads
Fu-Qing Gao
Simple conditions for mixing of infinitely divisible processes pp. 277-288 Downloads
Jan Rosinski and Tomasz Zak
Asymptotics for Euclidean functionals with power-weighted edges pp. 289-304 Downloads
C. Redmond and J. E. Yukich
On the distribution of a randomly discounted compound Poisson process pp. 305-310 Downloads
Trygve Nilsen and Jostein Paulsen
Superposed continuous renewal processes A Markov renewal approach pp. 311-322 Downloads
Gerold Alsmeyer
Strong approximations for stochastic differential equations with boundary conditions pp. 323-337 Downloads
Marco Ferrante, Arturo Kohatsu-Higa and Marta Sanz-Solé
Efficient estimation in a semiparametric additive regression model with autoregressive errors pp. 339-361 Downloads
Anton Schick

1996, volume 61, articles 1

Interface in a one-dimensional Ising spin system pp. 1-23 Downloads
Thierry Bodineau
On the length of the shortest crossing in the super-critical phase of Mandelbrot's percolation process pp. 25-43 Downloads
L. Chayes
Transition probabilities for the simple random walk on the Sierpinski graph pp. 45-69 Downloads
Owen Dafydd Jones
Slow diffusion for a Brownian motion with random reflecting barriers pp. 71-83 Downloads
Philippe Chassaing
An averaging principle for dynamical systems in Hilbert space with Markov random perturbations pp. 85-108 Downloads
F. Hoppensteadt, H. Salehi and A. Skorokhod
On the existence of equivalent [tau]-measures in finite discrete time pp. 109-128 Downloads
Klaus Schürger
An extension of Shannon-McMillan theorem and some limit properties for nonhomogeneous Markov chains pp. 129-145 Downloads
Liu Wen and Yang Weiguo
Tails of subordinated laws: The regularly varying case pp. 147-161 Downloads
J. L. Geluk
Pseudo-Poisson approximation for Markov chains pp. 163-180 Downloads
K. A. Borovkov and D. Pfeifer

1995, volume 60, articles 2

Comparing Fleming-Viot and Dawson-Watanabe processes pp. 171-190 Downloads
S. N. Ethier and Stephen M. Krone
Self-intersection local time for Gaussian '(d)-processes: Existence, path continuity and examples pp. 191-226 Downloads
Tomasz Bojdecki and Luis G. Gorostiza
On the connected components of the support of super Brownian motion and of its exit measure pp. 227-245 Downloads
Romain Abraham
A stability property of the stochastic heat equation pp. 247-260 Downloads
Jan Ubøe and Tusheng Zhang
Coupling and harmonic functions in the case of continuous time Markov processes pp. 261-286 Downloads
Michael Cranston and Andreas Greven
On the exit law from saddle points pp. 287-311 Downloads
Martin V. Day
A CLT for the periodograms of a [varrho]*-mixing random field pp. 313-330 Downloads
Curtis Miller
Moving-average representation of autoregressive approximations pp. 331-342 Downloads
Peter Bühlmann
Strong approximation for cross-covariances of linear variables with long-range dependence pp. 343-353 Downloads
Michael A. Kouritzin

1995, volume 60, articles 1

A class of micropulses and antipersistent fractional Brownian motion pp. 1-18 Downloads
R. Cioczek-Georges and Benoît Mandelbrot
Fractional ARIMA with stable innovations pp. 19-47 Downloads
Piotr S. Kokoszka and Murad S. Taqqu
On the asymptotic independence of the sum and rare values of weakly dependent stationary random variables pp. 49-63 Downloads
Tailen Hsing
A semilinear Mckean-Vlasov stochastic evolution equation in Hilbert space pp. 65-85 Downloads
N. U. Ahmed and X. Ding
On transient Bessel processes and planar Brownian motion reflected at their future infima pp. 87-102 Downloads
Z. Shi
Limit theorems for diffusions with a random potential pp. 103-111 Downloads
Pierre Mathieu
Further applications of a general rate conservation law pp. 113-130 Downloads
Indrajit Bardhan
On a stochastic delay difference equation with boundary conditions and its Markov property pp. 131-146 Downloads
Maria C. Baccin and Marco Ferrante
Approximations of large population epidemic models pp. 147-160 Downloads
Nancy Lopes Garcia
On large increments of infinite series of Ornstein-Uhlenbeck processes pp. 161-169 Downloads
Z. Y. Lin

1995, volume 59, articles 2

Logarithmic averages for the local times of recurrent random walks and Lévy processes pp. 175-184 Downloads
Michael B. Marcus and Jay Rosen
Many multivariate records pp. 185-216 Downloads
Charles M. Goldie and Sidney I. Resnick
Sample quantiles of heavy tailed stochastic processes pp. 217-233 Downloads
Paul Embrechts and Gennady Samorodnitsky
Exponential convergence for attractive reversible subcritical nearest particle systems pp. 235-249 Downloads
T. S. Mountford
Supercritical behaviors in first-passage percolation pp. 251-266 Downloads
Yu Zhang
Random-cluster measures and uniform spanning trees pp. 267-275 Downloads
Olle Häggström
Limit theorems of Hilbert valued semimartingales and Hilbert valued martingale measures pp. 277-293 Downloads
Yingchao Xie
Approximations for stochastic differential equations with reflecting convex boundaries pp. 295-308 Downloads
Roger Pettersson
Large deviations for moving average processes pp. 309-320 Downloads
Tiefeng Jiang, M. Bhaskara Rao and Xiangchen Wang
Global Strassen-type theorems for iterated Brownian motions pp. 321-341 Downloads
Endre Csáki, Miklós Csörgo, Antónia Földes and Pál Révész
On the central limit theorem and law of the iterated logarithm for stationary processes with applications to linear processes pp. 343-351 Downloads
Ryozo Yokoyama

1995, volume 59, articles 1

The packing measure of the support of super-Brownian motion pp. 1-20 Downloads
J.-F. Le Gall, E.A. Perkins and S.J. Taylor
On the ultimate value of local time of one-dimensional super-Brownian motion pp. 21-42 Downloads
I. Kaj and P. Salminen
On positive solutions of some nonlinear differential equations -- A probabilistic approach pp. 43-53 Downloads
Yuan-Chung Sheu
Weak convergence of stochastic integrals driven by martingale measure pp. 55-79 Downloads
Nhansook Cho
The generalized covariation process and Ito formula pp. 81-104 Downloads
Francesco Russo and Pierre Vallois
Weight functions and pathwise local central limit theorems pp. 105-123 Downloads
Lajos Horvath and Davar Khoshnevisan
A Chung type law of the iterated logarithm for subsequences of a Wiener process pp. 125-142 Downloads
Qi-Man Shao
Distant long-range dependent sums and regression estimation pp. 143-155 Downloads
Sándor Csörgo and Jan Mielniczuk
Upper and lower bounds on the rate of convergence for nonhomogeneous birth and death processes pp. 157-173 Downloads
A.I. Zeifman
Page updated 2025-04-03